# SDR SWAA2022081241056

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 55,318 hours, 32,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE L1 DOOR ASSIST CLOSE HANDLE UPPER ATTACHMENT LOOSE. / [01] TIGHTENED INSIDE L1 DOOR ASSIST CLOSE HANDLE UPPER ATTACHMENT PER AMM-52-11-00;[02] INSPECTED
